Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Result of vertigo, nausea, irregular bowel movements and have implanon birth control implant?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
What could result in the following symptoms;
- Vertigo (Lightheaded, dizzy)
- Nausea
- Irregular Bowel Movements
- Currently have the implanon birth control implant and have had continual spotting for the last 3 weeks
Posted Wed, 18 Apr 2012 in General Health
Answered by Dr. Hema Yadav 3 hours later
Thanks for posting your query.
Implanon is a contraceptive implant containing etonogestrol, a hormone progesterone and once implanted should be removed after 3 yrs.
The symptoms you are facing are the common sideeffects of implanon.
Some of the common sideeffects are
Irregular menses, i.e either more bleeding, less bleeding or no bleeding or spotting.Vaginal itching or infections.
Headache, dizziness, cold and flu symptoms.
Stomach pain, irregular motions, nausea .
Mood swings, depression
Acne, weight gain/loss, breast engorgement.
So if you are really uncomfortable visit your doctor and get it removed.
Hope I have answered your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor